Computable probability spaces

Bayard Rankin Case Institute of Technology, Cleveland, Ohio, USA

TBD mathscidoc:1701.331191

Acta Mathematica, 103, (1), 89-122, 1958.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{bayard1958computable,
  title={Computable probability spaces},
  author={Bayard Rankin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153989937900},
  booktitle={Acta Mathematica},
  volume={103},
  number={1},
  pages={89-122},
  year={1958},
}
Bayard Rankin. Computable probability spaces. 1958. Vol. 103. In Acta Mathematica. pp.89-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153989937900.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved